Reference Type | Journal (article/letter/editorial) |
---|
Title | The tunneling solutions of the time-dependent Schrödinger equation for a square-potential barrier |
---|
Journal | Journal of Mathematical Physics |
---|
Authors | Elçi, A. | Author |
---|
Hjalmarson, H. P. | Author |
Year | 2009 (October) | Volume | 50 |
---|
Publisher | AIP Publishing |
---|
DOI | doi:10.1063/1.3215940Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 5767110 | Long-form Identifier | mindat:1:5:5767110:7 |
---|
|
GUID | 0 |
---|
Full Reference | Elçi, A., Hjalmarson, H. P. (2009) The tunneling solutions of the time-dependent Schrödinger equation for a square-potential barrier. Journal of Mathematical Physics, 50. 102101pp. doi:10.1063/1.3215940 |
---|
Plain Text | Elçi, A., Hjalmarson, H. P. (2009) The tunneling solutions of the time-dependent Schrödinger equation for a square-potential barrier. Journal of Mathematical Physics, 50. 102101pp. doi:10.1063/1.3215940 |
---|
In | (n.d.) Journal of Mathematical Physics Vol. 50. AIP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.